Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

An estimate of the rate of convergence to the normal law


Author: I. Yo. Polyak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 123-125
MSC (2000): Primary 60F10
Published electronically: May 11, 2004
MathSciNet review: 2000401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains an estimate of the rate of convergence to the normal law for nonidentically distributed random variables.


References [Enhancements On Off] (What's this?)

  • 1. P. V. Slyusarchuk and I. Yo. Polyak, A generalization of a V. M. Zolotarev result, Naukovyi Visnyk Uzhgorod. Univer., Ser. Matem. 3 (1997), 184-189. (Ukrainian)
  • 2. V. M. Zolotarev, Sovremennaya teoriya summirovaniya nezavisimykh sluchainykh velichin, \cyr Teoriya Veroyatnosteĭ\ i Matematicheskaya Statistika. [Probability Theory and Mathematical Statistics], “Nauka”, Moscow, 1986 (Russian). MR 917274 (89a:60003)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F10

Retrieve articles in all journals with MSC (2000): 60F10


Additional Information

I. Yo. Polyak
Affiliation: Chair of Mathematical Analysis, Department of Mathematics, Uzhgorod National University, Pidgirna Street 46, Uzhgorod, Ukraine
Email: poliak_ivan@mail.ru

DOI: http://dx.doi.org/10.1090/S0094-9000-04-00590-3
PII: S 0094-9000(04)00590-3
Received by editor(s): November 20, 2002
Published electronically: May 11, 2004
Article copyright: © Copyright 2004 American Mathematical Society